# SDR UIEA2023052200489

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON THE WEB OF LH STA 1480 BULKHEAD FRAME WEB( 1) REMOVE THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 97. 2) REPAIR THE DAMAGE AREA IAW EI T2023A53M-1037 REV 1, SRM 51-40-02-0G-0 REV 97 & SRM 53-40-08-2R-1 REPAIR 1 REV 97. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
